| Model Number |
000716 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 06/2021).
Event or Problem Description
It was reported that prior to the gastrostomy tube placement procedure, the physician allegedly noticed the printing error of the device's outer package.The top of the outer package was orange and the sides of the package were yellow, although 16fr is supposed to be orange.There was no reported patient contact.
Event or Problem Description
It was reported that prior to the gastrostomy tube placement procedure, the physician allegedly noticed the printing error of the device's outer package.The top of the outer package was orange and the sides of the package were yellow, although 16fr is supposed to be orange.There was no patient contact.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one tri-funnel replacement gastrostomy tube was returned for evaluation and one electronic photo was provided for review.Visual evaluation was performed on the returned device.The investigation is confirmed for the reported device markings/labelling problem as the printed label on the top of the outer carton box packaging was orange in color whereas the printed label on the side of the packaging box was yellow in color, further the photo review also confirms the same.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 06/2021).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.